# SDR REXA2024103001167

- Difficulty date: October 7, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 33,605 hours, 24,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67053005891
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK FOUND TO BE CORRODED F.S. 693 TO F.S 847. REMOVED AND REPLACED IAW CRJ 900 SRM 53-00-49-201-002-A01, MODSUM IS67053000195, AND CRJ 900 AMM 53-00-49-400-801-A07.
